Rene Grothmann
Rene Grothmann
Katholische Universität Eichstätt
Verified email at ku.de
TitleCited byYear
On the zeros of sequences of polynomials
R Grothmann
Journal of approximation theory 61 (3), 351-359, 1990
351990
Erdös-Turán theorems on a system of Jordan curves and arcs
HP Blatt, R Grothmann
Constructive approximation 7 (1), 19-47, 1991
271991
The density of alternation points in rational approximation
PB Borwein, A Kroó, R Grothmann, EB Saff
Proceedings of the American Mathematical Society 105 (4), 881-888, 1989
271989
On the behavior of zeros and poles of best uniform polynomial and rational approximants
R Grothmann, EB Saff
Nonlinear numerical methods and rational approximation, 57-75, 1988
221988
Poles and alternation points in real rational Chebyshev approximation
HP Blatt, R Grothmann, R Kovacheva
Computational Methods and Function Theory 3 (1), 165-177, 2004
142004
Distribution of interpolation points
R Grothmann
Arkiv för matematik 34 (1), 103-117, 1996
131996
Asymptotic maximum principles for subharmonic and plurisubharmonic functions
PM Gauthier, R Grothmann, W Hengartner
Canadian Journal of Mathematics 40 (2), 477-486, 1988
111988
Regions of meromorphy and value distribution of geometrically converging rational functions
HP Blatt, R Grothmann, RK Kovacheva
Journal of mathematical analysis and applications 382 (1), 66-76, 2011
102011
Interpolation points and zeros of polynomials in approximation theory
R Grothmann
Katholische Universität Eichstätt-Ingolstadt, 1993
81993
Detection of singularities using segment approximation
R Grothmann, HN Mhaskar
mathematics of computation 59 (200), 533-540, 1992
61992
On the real CF-method for polynomial approximation and strong unicity constants
R Grothmann
Journal of approximation theory 55 (1), 86-103, 1988
61988
On Sign Changes in Weighted Polynomial -Approximation
HP Blatt, R Grothmann, RK Kovacheva
Acta Mathematica Hungarica 95 (4), 309-322, 2002
52002
Ostrowski gaps, overconvergence and zeros of polynomials
R Grothmann
Academic Press, 1989
51989
On the distribution of alternation points in uniform rational approximation
HP Blatt, R Grothmann, RK Kovacheva
Theory of Polynomials and Applications: Recent Advances, 32, 2007
42007
Zur Größenordnung der starken Eindeutigkeitskonstanten von holomorphen Funktionen
R Grothmann
Katholische Universität Eichstätt-Ingolstadt, 1986
31986
Sign changes in rational Lw1-approximation
HP Blatt, R Grothmann, RK Kovacheva
Ukrainian Mathematical Journal 58 (2), 318-323, 2006
22006
Sequences with equi-distributed extreme points in uniform polynomial approximation
HP Blatt, R Grothmann, R Kovacheva
Journal of approximation theory 126 (2), 157-170, 2004
22004
Discrepancy estimates and rational Chebyshev approximation
HP Blatt, R Grothmann, RK Kovacheva
Constructive Theory of Functions, Varna, 213-218, 2002
22002
On the problem of Poreda
R Grothmann
SERIES IN APPROXIMATIONS AND DECOMPOSITIONS 11, 267-274, 1999
11999
A note on strong uniqueness constants
R Grothmann
Journal of Approximation Theory 58 (3), 358-360, 1989
11989
The system can't perform the operation now. Try again later.
Articles 1–20